advertisement
Question
Posted by: Lala | 2004/01/14

Magnessium

I would like to find out.I had some leg cramps whilst I was on pregnavit.Now I had some tabs from the chemist.I am 16mnths now.In the mornings my tummy is small.But after I ate it shows clearly that I am preggies.My question is are those pills doing something to the baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I shouldn't think so. It is probably the eating that makes your tummy appear more swollen.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement